Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 121–121 | Cite as

Crizotinib/warfarin

Decreased levels of proteins C and S and dysgeusia: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 31-year-old woman developed decreased levels of proteins C and S during to warfarin anticoagulation therapy and dysgeusia during treatment with crizotinib for an occult lung adenocarcinoma.

The woman presented to an emergency department with a painful, and cold and blue left leg with absent distal pulses. Four days prior, she had been diagnosed with a deep vein thrombosis (DVT) which had presented with left leg swelling

and was initiated on simultaneous dalteparin sodium [dalteparin] 200 U/kg, and warfarin at loading doses of 10mg, and 5mg on two occasions [route not stated]. Her INR was 5.78, with a platelet count of 205 [unit not stated]. A CT angiogram confirmed an extensive left leg DVT and a secondary arterial compromise, leading to venous gangrene. A preserved flow in...

Reference

  1. Waite MMA, et al. A hypercoagulable state leading to venous limb gangrene associated with occult lung adenocarcinoma. Clinical Case Reports 7: 888-892, No. 5, May 2019. Available from: URL: http://doi.org/10.1002/ccr3.2106 - United KingdomCrossRefPubMedPubMedCentralGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations